# SDR REXA2025101400937

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903716213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT STRAPS OF BODY FAIGINS 193AR & 193AL   CORROSION AT SETTLEMENT STRAPS OF BODY FAIGINS 193AL WAS REMOVED AND EVALUATED WITHIN LIMITS PER CRJ/900 SRM 51-21-06-001-001-A01 AND SRM 53-00-00-101-001-A01 AND  STRAPS OF BODY FAIGINS 193AR WAS EVALUATE OUT LIMITS THEREFORE WAS REPLACED CRJ900 SRM 53-00-00-101-001-A01,SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01
